Казанский (Приволжский) федеральный университет, КФУ
КАЗАНСКИЙ
ФЕДЕРАЛЬНЫЙ УНИВЕРСИТЕТ
 
RSS Ins Вконтакте twitter facebook
ON THE EQUIVALENCE OF FIRST-ORDER ABEL EQUATIONS WITH COEFFICIENTS DEPENDING ON THE CONTROL PARAMETER
Форма представленияСтатьи в зарубежных журналах и сборниках
Год публикации2020
Языканглийский
  • Шурыгин Вадим Вадимович, автор
  • Библиографическое описание на языке оригинала Shurygin V.V., On the Equivalence of First-Order Abel Equations with Coefficients Depending on the Control Parameter//Journal of Mathematical Sciences (United States). - 2020. - Vol.248, Is.4. - P.505-510.
    Аннотация In this paper, we have found necessary and sufficient conditions under which two Abel equations with coefficients depending on a control parameter are locally equivalent with respect to the same pseudogroup of feedback transformations. These conditions are formulated in terms of differential invariants.
    Ключевые слова Abel equations, differential invariants, feedback transformation, control parameter
    Название журнала Journal of Mathematical Sciences (United States)
    URL https://www.scopus.com/inward/record.uri?eid=2-s2.0-85086814781&doi=10.1007%2fs10958-020-04891-1&partnerID=40&md5=f740007e9a6708f53583522b1e8523a2
    Пожалуйста, используйте этот идентификатор, чтобы цитировать или ссылаться на эту карточку https://repository.kpfu.ru/?p_id=242336

    Полная запись метаданных